Show simple item record

dc.contributor.authorLópez Masip, Susana-Clara
dc.contributor.authorMuntaner Batle, F. A.
dc.contributor.authorRius Font, Miquel
dc.date.accessioned2019-06-18T08:30:13Z
dc.date.available2019-06-18T08:30:13Z
dc.date.issued2015
dc.identifier.issn0315-3681
dc.identifier.urihttp://hdl.handle.net/10459.1/66461
dc.description.abstractThe main goal of this paper is to use a variation of the Kronecker product of matrices in order to obtain lower bounds for the number of non isomorphic super edge-magic labelings of some types of pathlike trees. As a corollary of the results obtained here we also obtain lower bounds for the number of harmonious labelings of the same type of trees.
dc.description.sponsorshipThe research conducted in this document has been supported partially by the Spanish Research Council under project MTM2008-06620-C03-01 and by the Catalan Research Council under grant 2009SGR1387.
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherUniversity of Manitoba
dc.relationMICINN/PN2008-2011/MTM2008-06620-C03-01
dc.relation.isformatofVersió postprint del document publicat a http://www.combinatorialmath.ca/Utilitas/
dc.relation.ispartofUtilitas Mathematica, 2015, vol. 96, p. 285-299
dc.rights(c) University of Manitoba, 2015
dc.subject(Special) super edge-magic
dc.subjectHarmonious
dc.subjectGraceful
dc.subjectα-labeling
dc.subjectPath-like tree
dc.titleEnumerating super edge-magic labelings for some types of path-like trees
dc.typeinfo:eu-repo/semantics/article
dc.date.updated2019-06-18T08:30:13Z
dc.identifier.idgrec028498
dc.type.versioninfo:eu-repo/semantics/acceptedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record